A quadrilateral in the Asaeda–Haagerup category

  • Marta Asaeda

    University of California, Riverside, USA


We construct a noncommuting quadrilateral of factors whose upper sides are each the Asaeda–Haagerup subfactor with index by showing the existence of a -system in the Asaeda–Haagerup category with index . We also conjecture the existence of a Q-system in the same category with index and an associated quadrilateral whose upper sides have index .

Cite this article

Marta Asaeda, A quadrilateral in the Asaeda–Haagerup category. Quantum Topol. 2 (2011), no. 3, pp. 269–300

DOI 10.4171/QT/22